# SDR C2XA05SH143

- Difficulty date: December 31, 2005
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N28529
- Make and model: Emb EMB-135LR
- Aircraft serial: 145512
- Aircraft time: 8,727 hours, 7,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713605
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK MAINTENANCE FOUND LT OMEGA BEAM AND RAMP ANGLE ATTACH POINT CORRODED AT FRM 20. MAINTENANCE REMOVED AND REPLACED PREVIOUS REPAIR ON LT OMEGA BEAM AT FRM 20 IAW SRM 51-40-02, EC 5320-01137 AND EC 5320-01140. AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
